# SDR IPXA2025092269443

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,882 hours, 26,175 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 2810193111
- Part serial: 0751
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, CLIMB OUT PASSING 24000Â€™ L OIL TEMP WAS IN THE AMBER RANGE (165Â°) QRH COMPLETED  ACCOMPLISHED AIR TURNBACK. REMOVED AND REPLACED L/H ENG AIR/OIL HEAT EXCHANGER VALVE IAW AMM 79-21-08. OPS AND LEAK CHECKS PERFORMED IAW AMM 71-00-00 NO LEAKS NOTED AND OPS CHECK GOOD. FAULT NO LONGER PRESENT ON ECPS.
